MathSciNet Relay Station
MathSciNet bibliographic data
MR560592 03C60 (03C10 06F25 12J10)
van den Dries, L. P. D. A linearly ordered ring whose theory admits elimination of quantifiers is a real closed field. Proc. Amer. Math. Soc. 79 (1980), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement